# SDR DL757020509

- Difficulty date: May 6, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N638DL
- Make and model: Boeing 757232
- Aircraft serial: 23761
- Aircraft time: 47,165 hours, 23,504 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 1305026
- Part serial: 71139
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DEPRESSURIZED AT 3000 FEET.  BITE CHECK OF NR 1 AND NR 2 PRESSURIZATION CONTROLLERS REVEALS NO FAULTS.  REPLACED CABIN PRESSURIZATION SELECTOR PANEL AS PRECAUTIONARY CHECKS GOOD.
